# SDR SWAA2024092742099

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 62,270 hours, 32,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

8DEF EMERGENCY AREA LIGHT INOP<[01] RAR 8DEF EMERGENCY AREA LIGHT LAMP REF AMM 33-51-03.
